# SDR CA020103005

- Difficulty date: December 1, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 5,286 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Bolt
- Part number: MS20073XXXX
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REMOVING MCCAULEY PROP FOR 5 YEARS CORRISON INSPECTION IT WAS NOTED THAT PROP BOLTS WERE TO SHORT APPROX 4 THREADS ON ALL BOLTS WERE SECURING THE PROP. NEW BOLT KIT A2513-77 INSTALLED & LOCKED.
